Lemme de Fatou pour l'intégrale de Pettis.

Título original Lemme de Fatou pour l'intégrale de Pettis.
Título inglés Fatou lemma for the Pettis integral.
Título español Lema de Fatou para la integral de Pettis.
Autor/es Amrani, Allal
Organización Dep. Math. Univ. Montpellier II, Montpellier, Francia
Revista 0214-1493
Publicación 1998, 42 (1): 67-79, 25 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés The purpose of this paper is to present Fatou type results for a sequence of Pettis integrable functions and multifunctions. We prove the non vacuity of the weak upper limit of a sequence of Pettis integrable functions taking their values in a locally convex space and we deduce a Fatou's lemma for a sequence of convex weak compact valued Pettis integrable multifunctions. We prove as well a Lebesgue theorem for a sequence of Pettis integrable multifunctions with values in the space of convex compact sets of a separable Banach space.
Clasificación UNESCO 120217
Palabras clave español Multifunción ; Integrales de Pettis ; Teoría del potencial
Código MathReviews MR1628138
Icono pdf Acceso al artículo completo